TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 23.

Article

Bothe, D. and Koehne, M. and Maier, S. and Saal, J. (2017):
Global strong solutions for a class of heterogeneous catalysis models.
445, In: Journal of Mathematical Analysis and Applications, (1), pp. 677-709. ISSN 0022-247X,
[Article]

Daschiel, G. and Baier, T. and Saal, J. and Frohnapfel, B. (2012):
On the flow resistance of wide surface structures.
12, In: PAMM, (1), pp. 569-570. [Article]

Saal, J. and Giga, Y. (2011):
L^1 maximal regularity for the Laplacian and applications.
In: AIMS Proceedings, to appear, [Article]

Saal, J. and Nau, T. (2011):
R-sectoriality of truly cylindrical boundary value problems. In Trends in Mathematics. Parabolic Problems.
In: The Herbert Amann Festschrift to the occasion of his 70th birthday, to appear, Birkhäuser Verlag, to appear, [Article]

Saal, J. and Hieber, M. and Hess, M. and Mahalov, A. (2010):
Nonlinear Stability of Ekman boundary layers.
In: Bull. Lond. Math. Soc., 42 (4), pp. 691-706. [Article]

Saal, J. (2010):
Wellposedness of the Tornado-Hurricane equations.
In: Discrete and Continuous Dynamical Systems - Series A, 26 (2), pp. 649-664. [Article]

Denk, R. and Saal, J. and Seiler, J. (2009):
Bounded H^\infty-calculus for pseudodifferential Douglis-Nirenberg systems of mild regularity.
In: Math. Nachr., 282 (3), pp. 386-407. [Article]

Denk, R. and Saal, J. and Seiler, J. (2008):
Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity.
In: Russian J. Math. Phys., 15 (2), pp. 171-192. [Article]

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. (2008):
Uniform global solvability of the Navier-Stokes equations for nondecaying initial data.
In: Indiana Univ. Math. J., 57 (6), pp. 2775-2792. [Article]

Prüss, J. and Saal, J. and Simonett, G. (2007):
Analytic solutions for the classical two-phase Stefan problem.
In: Proceedings of Equadiff-11, International Conference on Differential Equations 2005, pp. 415-425. [Article]

Saal, J. (2007):
Existence and regularity of weak solutions for the Navier-Stokes equations with partial slip boundary conditions.
In: RIMS Kôkyûroku Bessatsu, B1, pp. 331-342. Research Institute for Mathematical Sciences, [Article]

Prüss, J. and Saal, J. and Simonett, G. (2007):
Existence of analytic solutions for the classical Stefan problem.
In: Math. Ann., 338, pp. 703-755. [Article]

Giga, Y. and Inui, K. and Mahalov, A. and Saal, J. (2007):
Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets.
In: Adv. Differ. Equ., 12 (7), pp. 721-736. [Article]

Giga, Y. and Saal, J. (2007):
On the stability of the Ekman boundary layer.
In: PAMM Proc. Appl. Math. Mech., 7, pp. 1041101-1041102. [Article]

Giga, Y. and Inui, K. and Matsui, S. and Mahalov, A. and Saal, J. (2007):
Rotating Navier-Stokes equations in a half-space with initial data nondecreasing at infinity: The Ekman boundary layer problem.
In: Arch. Ration. Mech. Anal., 186, pp. 177-224. [Article]

Saal, J. (2007):
The Stokes operator with Robin boundary conditions in solenoidal subspaces of L^1(R^n_+)and L^infty(R^n_+).
In: Commun. Partial Differ. Equations, 32 (3), pp. 343-373. [Article]

Saal, J. (2007):
Strong solutions to the Navier-Stokes equations in bounded and unbounded domains with a moving boundary.
In: Electron. J. Diff. Eqns.,, (15), pp. 365-375. [Article]

Saal, J. (2006):
Maximal regularity for the Stokes equations in non-cylindrical space-time domains.
In: J. Math. Soc. Japan, 58 (3), pp. 617-641. [Article]

Saal, J. (2006):
Stokes and Navier-Stokes equations with Robin boundary conditions in a half-space.
In: J. Math. Fluid Mech., 8, pp. 211-241. [Article]

Saal, J. The Stokes operator with Robin boundary conditions in L^\infty_sigma(R^n_+).
In: F. Durmortier, H. Broer, J. Mahwin, A. Vanderbauwehde, and S.V. Lunel, editors, Proceedings of the International Conference on Differential Equations, pp. 392-397. [Article]

Saal, J. (2003):
H1-calculus for the Stokes operator on Lq-spaces. I.
In: Evolution Equations, 79, Hokkaido University Technical Report Series in Mathematics, [Article]

Report

Noll, A. and Saal, J. (2003):
H^\infty-calculus for the Stokes operator on L q-spaces.
244, In H. Kubo and T. Ozawa, editors, ”Evolution Equations”, volume 79 of Hokkaido University Technical Report Series in Mathematics,, [Report]

Lecture

Saal, J. (2007):
R-Boundedness, HL^\infty-calculus, Maximal (Lp-) Regularity and Applications to Parabolic PDE’s.
The University of Tokyo, Graduate School of Mathematical Sciences, The University of Tokyo, [Lecture]

This list was generated on Tue Nov 24 00:19:12 2020 CET.